# SDR RU3A20171116040

- Difficulty date: November 15, 2017
- Submitted: November 16, 2017
- Operation: Air carrier
- Aircraft: N13
- Make and model: Beech C90GTI
- Aircraft serial: LJ1968
- Aircraft time: 2,152 hours, 1,537 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

RT MAIN GEAR INDICATOR LIGHT DID NOT ILLUMINATE, GEAR HANDLE STAYED ILLUMINATED.
